# SDR AALA202204205542

- Difficulty date: April 19, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N922US
- Make and model: Airbus A300*
- Aircraft serial: 6537
- Aircraft time: 22,948 hours, 9,003 cycles
- System (JASC): 2540 · Lavatories
- Part: Roller
- Condition: Jammed
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE. MAINTENANCE: FOUND LOWER DOOR GUIDE ROLLER JAMMED INSIDE OF DOOR SILL, FREED ROLLER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER CMM 25-43-24.
